skin-hair-icon
Skin allergy
If I expose to sun I will get red rashes.. And if I don't apply skinlite cream for one day my skin will become black on nose part.... Please provide solution.. I am using skinlite from 2 years..
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Zubin Mandlewala
Trichologist 7 yrs exp Mumbai
Hi. If you get rashes on exposure to sunlight, it becomes a necessity to apply a sunscreen half hour before sun exposure and ideally every two hourly thereafter. You should also be taking oral antioxidants. Skinlite plays no role in the treatment of sun based allergy. As skinlite cream contains a steroid (along with two other components) it should b avoided. Even if ur using it for the pigmentation left behind, it should be used for not more then 3 weeks. Two years is a very long time hence it should be stopped. Please consult a dermatologist nearby. Regards, Dr. Zubin Mandlewala MUMBAI
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.